# SDR HALA2021090800129

- Difficulty date: September 3, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 44,285 hours, 6,944 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Tray
- Condition: Damaged
- Location: Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 383 FOLLOW UP REQUESTED DUE TO REPORT PASSENGER INJURY AT 11H. CORRECTIVE ACTION: TRIMMED SHARP EDGE AROUND TRAY TABLE STOWAGE. (1935705)
